# SDR UIEA2017072701326

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,311 hours, 23,629 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LT SIDE WINDOW DISPLAYED.   ACCOMPLISHED QRH.  PERFORMED FIM 30-41 FT 804 AND BITE TEST. HEAT CONTROLLES.  NO FAULTS NOTED.  WINDOW HEAT OK.
